MAUDE Adverse Event Report: RESPIRONICS, INC. CELLULAR MODEM; MEDICAL DEVICE DATA SYSTEM

RESPIRONICS, INC. CELLULAR MODEM; MEDICAL DEVICE DATA SYSTEM
Model Number 200605C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer became aware of an allegation of cellular modem that the patient alleging nose irritation, respiratory tract irritation, dizziness and/or headache, hypersensitivity, nausea / vomiting, loss of septum and constant dryness off nose and bloody noses that effects daily life.There was no report of medical intervention.No additional information can be requested at this time.The manufacturer was made aware of this complaint through a representative of the customer.At this time, no further investigation can be performed.If any additional information is received, a follow up will be filed.

Brand Name
CELLULAR MODEM
Common Device Name
MEDICAL DEVICE DATA SYSTEM
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key21276292
Report Number2518422-2025-009775
Device Sequence Number19727888
Product Code OUG
UDI-Device Identifier00606959049000
UDI-Public(01)00606959049000
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number200605C
Device Catalogue Number200605C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2023
Initial Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown